MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562690
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Entrapment of Device (1212); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150208 captures the reportable event of snare loop entrapment.Imdrf device code a050702 captures the reportable event of snare loop cutting problems.Imdrf device code a07 captures the reportable event of snare delivers energy intermittently.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used to remove polyps during a polypectomy procedure performed on (b)(6) 2023.During the procedure and inside the patient, the snare did not cut a large 2cm pedunculated polyp.The nurse reported that the cautery was working but it did not show that it was cutting through on the screen.It showed no change in color of tissue and the nurse said that it didn't bubble up.The cautery machines and pedals were switched but still it was unsuccessful.The snare loop was embedded in the tissue, and after 10-15 minutes of attempting to remove the snare from the long polyp without success, the snare was repositioned and cautery was attempted again and the snare was able to cut through the polyp successfully.The procedure was completed with the original device.There were no patient complications reported as a result of this event.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18784358
Report Number3005099803-2024-00547
Device Sequence Number12720965
Product Code FDI
UDI-Device Identifier08714729748106
UDI-Public08714729748106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Model NumberM00562690
Device Catalogue Number6269S
Device Lot Number0030525338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown